MathSciNet Relay Station
MathSciNet bibliographic data
MR1721626 37A40 (28D05)
Yuri, Michiko Thermodynamic formalism for certain nonhyperbolic maps. Ergodic Theory Dynam. Systems 19 (1999), no. 5, 1365–1378.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement